# SDR HEEA078604

- Difficulty date: April 22, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 206031501133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RAILS FOR SLIDING WINDOW.  NO PLASTIC BORDER FOR RIVETING TO DOOR.
